MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II GLENOID BASEPLATE DIA.25MM LONG POST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS REVERSED II GLENOID BASEPLATE DIA.25MM LONG POST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWD171
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Memory Loss/Impairment (1958); Loss of consciousness (2418); Implant Pain (4561)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the devices were not returned for evaluation (remained in patient) and no other evidences were provided.Since this event is a particular issue, the opinion of the medical expert was requested with the limited information available and stated as following: ¿the patient has had a reverse shoulder arthroplasty in 2015.The reason for the sudden pain is not clear".More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.In this case, patient conditions may have contributed to this event ("loss of consciousness resulting in fall onto operated shoulder (.)").A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any additional information (such as x-rays, surgical reports) is provided, the investigation will be reassessed.The device remains implanted in the patient.
 
Event or Problem Description
It was reported that there was a post operative adverse event that included severe shoulder pain and loss of consciousness that resulted in the fall onto the operated shoulder and loss of memory.

Brand Name
AEQUALIS REVERSED II GLENOID BASEPLATE DIA.25MM LONG POST
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15712539
Report Number3000931034-2022-00357
Device Sequence Number14695570
Product Code KWS
UDI-Device Identifier03700386935954
UDI-Public03700386935954
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDWD171
Device Catalogue NumberDWD171
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight49 KG